| Model Number |
4965-25 |
| Medical Device Problem Codes |
High impedance (1291); Under-Sensing (1661)
| Health Effect - Clinical Codes |
Tachycardia (2095); Heart Block (4444)
| Date of Event |
01/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that post-operative the patient experienced a fast atrial heart rate and a wenckebach pattern was noted on the presenting electrograms (egm). it was reported that the epicardial right atrial (ra) lead exhibited impedance that was high and undefined, and also exhibited undersensing.Settings were adjusted.The lead remains in use. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated atrial undersensing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.